T Nation

Anastrozole and Joint/Muscle Pain

Guy’s

Need advice to wane off this AI. I have only been on it a month or so and i have strange pains in the elbows and even the muscles. E2 went from 94 to 17 and i did have some good libido but the pain is unacceptable.

I was on 0.5 twice a week on on days and now on 0.25 twice a week. your thoughts on how to get off it without a huge spike? My hemotologist who did not prescribe said the AI pain will go away in 4 weeks or so, i was visiting him due to a B12 issue, but asked him since he works with AI’s every day.

I can tell you what worked for me. First a little info about my situation…

About 7 years on trt, most of the time I was on 150-200 mg test per week, split into two doses per week, with 1/4 mg anastrozole, taken 24 hours post injection. Over 7 years, the joint pain in my feet became so bad, that after working all day, my feet were killing me.

With the help of someone knowledgable on the subject, I switched to eod injections from twice weekly, and dropped the anastrozole. He told me that I may feel some hormonal side effects at first, coming off anastrozole. To my surprise, it was an easy transition. After switching to eod, and dropping the anastrozole, my body adjusted without any “high E2” side effects. I was able to switch back to twice a week injections, with no issues regarding “high E2” side effects. I’ve been off the anastrozole for almost two years, and my joint pain is gone.

1 Like

I’d say closer to 2-3 weeks, but who’s counting. You’re on the right track